# SDR UALA2009070701959

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 66,596 hours, 19,223 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 315N370160
- Part serial: 000202
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD RT REVERSER COWL UPPER BIFURCATION PANEL INNER SKIN IS DELAMINATED BETWEEN APPROX 290 TO 310 SQ IN.  REPLACED NR 2 ENG O/B REV HALF.
